# SDR CA050401002

- Difficulty date: April 1, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 13,057 hours
- Engine: Cfmint CFM565B5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Mains
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR WOULD NOT EXTEND ON FIRST ATTEMPT.  GEAR HANDLE RECYCLED, NO FIX ALTERNATE GEAR EXTENTION OPERATE NORMALLY. BITE TEST ALL CHECKED OK. LG CIU 1 AND 2 INTERCHANGED NO FIX.  MTCE ADVISED AND TROUBLESHOT THE SNAG, ACFT ON JACKS.
